Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 267, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 6, 2017, 6:10 PM EDT for 4 counties in Georgia. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2017, 6:10 PM EDT (22:10 UTC)
- Expired
- Jul 6, 2017, 7:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Haralson County, GA, Paulding County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 6:15 PM EDT | TSTM WND DMG | Antioch, GA | TREE DOWN NEAR THE INTERSECTION OF HIGHTOWER FALLS RD AND ANTIOCH RD. |
| Jul 6, 6:20 PM EDT | TSTM WND DMG | 3 W Eubank Lake, GA | TREE REPORTED DOWN NEAR THE INTERSECTION OF FLOYD RD AND MOUNTAIN VIEW RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1341 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- -78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
422
WUUS52 KFFC 062210
SVRFFC
GAC015-143-223-233-062300-
/O.NEW.KFFC.SV.W.0267.170706T2210Z-170706T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
610 PM EDT THU JUL 6 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Paulding County in northwestern Georgia...
Northeastern Haralson County in northwestern Georgia...
Eastern Polk County in northwestern Georgia...
Southwestern Bartow County in northwestern Georgia...
* Until 700 PM EDT
* At 609 PM EDT, severe thunderstorms were located along a line
extending from near Antioch to near Eubank Lake to near Bremen,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cartersville, Dallas, Buchanan, Bremen, Rockmart, Euharlee, Hiram,
Aragon, Braswell, Taylorsville, Yorkville, Fish Creek, Burnt
Hickory Ridge, Eubank Lake, Antioch, Van Wert, Cross Roads,
Draketown, Stilesboro and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3410 8509 3410 8505 3412 8504 3423 8485
3408 8474 3384 8476 3379 8494 3381 8505
3376 8505 3372 8518 3388 8515 3404 8519
TIME...MOT...LOC 2209Z 243DEG 28KT 3398 8520 3390 8514 3376 8515
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
257
WWUS52 KFFC 062239
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
639 PM EDT THU JUL 6 2017
GAC143-062248-
/O.CAN.KFFC.SV.W.0267.000000T0000Z-170706T2300Z/
Haralson GA-
639 PM EDT THU JUL 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARALSON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3408 8505 3410 8505 3412 8504 3423 8485
3408 8474 3384 8476 3379 8494 3381 8504
3390 8504 3391 8505 3404 8507
TIME...MOT...LOC 2238Z 243DEG 28KT 3408 8495 3400 8489 3386 8490
$$
GAC015-223-233-062300-
/O.CON.KFFC.SV.W.0267.000000T0000Z-170706T2300Z/
Paulding GA-Polk GA-Bartow GA-
639 PM EDT THU JUL 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR PAULDING...EASTERN POLK AND SOUTHWESTERN BARTOW COUNTIES...
At 638 PM EDT, severe thunderstorms were located along a line
extending from Taylorsville to near Burnt Hickory Ridge to near New
Georgia, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cartersville, Dallas, Rockmart, Euharlee, Hiram, Aragon, Braswell,
Taylorsville, Yorkville, Burnt Hickory Ridge, Van Wert, Cross Roads,
Stilesboro, New Hope and New Georgia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3408 8505 3410 8505 3412 8504 3423 8485
3408 8474 3384 8476 3379 8494 3381 8504
3390 8504 3391 8505 3404 8507
TIME...MOT...LOC 2238Z 243DEG 28KT 3408 8495 3400 8489 3386 8490
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:39 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jul 6, 3:39 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 339 PM EDT Thu Jul 6 2017 .SHORT TERM /Tonight through Friday Night/... An elongated trough will slowly drop south through the period. This will mean persistent shower/thunderstorm activity, especially during the afternoon/early evening hours along this boundary. Today/Tonight: We will see north GA get the brunt of the precipitation activity. Thunderstorms may become strong to severe with the main threats being gusty winds, frequent lightning and heavy rainfall. Small hail can not be ruled out. With ample instability (3500 J/kg of MUCAPE, 1000 J/kg of DCAPE and marginal LI) thanks to sufficient insolation and PWAT values around 1.75", expect the ongoing activity to continue until sunset. Much of this activity should dissipate after sunset. However, with enough forcing aloft as the trough approaches, this may support on going scattered shower/thunderstorms overnight, especially across northern GA with better dynamics. Friday: As the aforementioned trough starts to cross from north to south through the day, we expect to see better coverage across metro Atlanta over to Athens by late morning with this activity pushing south through late afternoon. Much like the storm mode we are witnessing today, we do not anticipate much organization to these storms. However, it does seem like we might have a bit more shear to work with as compared to the previous days. Some of these storms could become strong to severe as instability will be present with better upper level support. The extent of instability will also depend on the amount of cloud cover, but all indications point to enough insolation again tomorrow. The main threats will be gusty winds, frequent lightning, small hail and heavy rain. Friday Night: Shower/thunderstorm activity may take a bit to taper off, even beyond sunset. However, by midnight expect most of the activity to have diminished or shifted south of the region. High temperatures will be around normal, maybe a degree or two above...mid 80s to around 90 across north GA to the mid 90s in central GA. Higher terrain will be a bit more pleasant sitting around the low/mid 80s. 26 .LONG TERM /Saturday through Thursday/... Primary concern in the long term period is again location and likelihood of mainly diurnal convection. 12Z model cycle continues to confirm large scale upper ridging in the western CONUS and longwave troughing in the eastern CONUS. Wave with band of somewhat stronger westerlies will dip into north Georgia tonight thru Sunday then weaken and lift back north early next week. This model cycle a tad more optimistic about some drier air moving into far north GA Saturday night thru Monday. Should be able to drop PoPs and sky cover as well as lower min temps a few degrees there. Daytime highs will probably remain similar to what we've seen. Rest of north and central Georgia should remain in moist airmass with seasonal temperatures and typical coverage of diurnal convection. For Tuesday through Thursday, entire area will return to moist airmass with very weak flow aloft and diurnal convection with heavy rain possible. Some signs that western CONUS upper ridge will move into the central CONUS on Tuesday as well. In the Atlantic basin, tropical depression 4 expected to remain weak or weaken as it moves slowly WNW to areas north of the Lesser Antilles by early next week. 12Z models, if anything, confirm this trend. SNELSON && .PREV DISCUSSION... /Issued 317 AM EDT Thu Jul 6 2017/ LONG TERM /Friday Night through Wednesday/... A slow moving cold front approaches n GA Friday night and is forecast to move to the N to central GA area on Saturday. Precip potential should diminish Friday night but develop again on Saturday...peaking in the afternoon for most areas. Highest pops look to favor central GA on Sunday and Monday with the front or surface trough stationary over the area. With the pattern changing little...fairly typical summer pops for showers and thunderstorms Tuesday and Wednesday with a moist airmass over the forecast area. Forecast temperatures are running within 1 to 3 degrees of normal. BDL && .AVIATION... 18Z Update... A mix of VFR and sub-VFR cigs will occur through the remainder of the afternoon and early evening as thunderstorms are in the vicinity. We have seen an increase in coverage of storms and this trend should continue through late afternoon. Expect reduced vsbys and gusty winds of 20-30kts associated with these thunderstorms. Anticipate that most of this convection should dwindle after sunset. The convective debris will clear with some high clouds streaming through the overnight. West winds will diminish. As the boundary starts to sag south, expect a bit more coverage of shower/thunderstorms tomorrow across all TAF sites. //ATL Confidence...18Z Update... Medium to low on precip timing/coverage. High on all else. 26 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 90 70 91 / 20 30 20 20 Atlanta 72 88 71 88 / 20 40 20 30 Blairsville 67 82 65 83 / 60 40 20 40 Cartersville 70 87 70 88 / 40 30 20 30 Columbus 75 92 74 91 / 20 40 40 30 Gainesville 71 86 70 87 / 30 40 20 20 Macon 74 93 73 92 / 20 40 30 20 Rome 71 87 71 88 / 50 40 20 30 Peachtree City 72 89 70 89 / 20 50 20 30 Vidalia 75 95 75 93 / 20 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...26 LONG TERM....SNELSON AVIATION...26
Hazardous weather outlook, Jul 6, 4:30 AM EDT, 13 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 430 AM EDT Thu Jul 6 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 430 AM EDT Thu Jul 6 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous thunderstorms can be expected over north and portions of central Georgia this afternoon and evening. A few storms will be strong to severe from Atlanta to Athens and north. The main hazards will be strong to damaging wind gusts and frequent lightning. Locally heavy rainfall will also be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... There is a chance of showers and thunderstorms each day, most so during the afternoon and evening hours. A few storms could be strong to severe with gusty winds...frequent lightning and locally heavy rainfall as the main hazards. Brief localized flooding of poor drainage areas will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 6, 5:12 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT THU JUL 6 2017
GAZ034-035-047-062145-
Walton GA-Barrow GA-Gwinnett GA-
512 PM EDT THU JUL 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALTON...
SOUTHWESTERN BARROW AND SOUTHEASTERN GWINNETT COUNTIES UNTIL 545 PM
EDT...
At 512 PM EDT...a strong thunderstorm was over Rosebud, or 9 miles
south of Lawrenceville...moving east at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lawrenceville, Monroe, Snellville, Loganville, Auburn, Dacula,
Grayson, Between, Carl, Bold Springs, Windsor, Harbin, Nicholasville,
Youth and Rosebud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3379 8400 3391 8405 3401 8378 3376 8368
TIME...MOT...LOC 2112Z 251DEG 13KT 3383 8397
WIND...40MPHSpecial weather statement, Jul 6, 5:15 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EDT THU JUL 6 2017
GAZ019-030-062215-
Polk GA-Floyd GA-
515 PM EDT THU JUL 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR POLK AND SOUTHWESTERN FLOYD
COUNTIES UNTIL 615 PM EDT...
At 515 PM EDT...a strong thunderstorm was over Spring Garden, or near
Piedmont...moving east at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rome, Cedartown, Rockmart, Cave Spring, Seney, Fish Creek, Etna,
Lindale, Esom Hill, Antioch and Van Wert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3432 8523 3397 8503 3390 8539 3419 8544
TIME...MOT...LOC 2115Z 248DEG 20KT 3398 8558
WIND...40MPHLocal storm report, Jul 6, 5:26 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EDT THU JUL 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM LIGHTNING 1 SSE ROOSEVELT 34.68N 84.54W
07/05/2017 GILMER GA EMERGENCY MNGR
HOUSE FIRE CAUSED BY LIGHTNING AT 137 HICKORY LANE.
&&
EVENT NUMBER FFC1701018
KINGLocal storm report, Jul 6, 5:27 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT THU JUL 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM LIGHTNING 1 SSE ROOSEVELT 34.68N 84.54W
07/05/2017 GILMER GA EMERGENCY MNGR
HOUSE FIRE CAUSED BY LIGHTNING AT 137 HICKORY LANE.
&&
CORRECTED EVENT TIME
EVENT NUMBER FFC1701018
KINGSpecial weather statement, Jul 6, 5:36 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT THU JUL 6 2017
GAZ039-062200-
Wilkes GA-
536 PM EDT THU JUL 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKES COUNTY UNTIL
600 PM EDT...
At 536 PM EDT...a strong thunderstorm was over Tignall, or 9 miles
north of Washington...moving east at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Washington, Tignall, Mallorysville, Delhi, Norman, Danburg and Floral
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3375 8274 3392 8282 3399 8266 3399 8265
3386 8261 3387 8258 3387 8257 3384 8258
3383 8260 3379 8257
TIME...MOT...LOC 2136Z 248DEG 13KT 3386 8271
HAIL...0.25IN
WIND...50MPHLocal storm report, Jul 6, 5:59 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT THU JUL 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND DMG 2 WSW RED TOP MOUNTAIN 34.15N 84.73W
07/06/2017 BARTOW GA EMERGENCY MNGR
MULTIPLE TREES DOWN IN A 100 YARD SWATH BETWEEN
CAMBRIDGE WAY AND RED TOP MOUNTAIN RD.
&&
EVENT NUMBER FFC1701019
KINGThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:48 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 27 min |
| Jul 5, 9:18 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 27 min |
| Jul 6, 1:18 PM EDT | Special Weather Statement | FFC | Murray | 27 min |
| Jul 6, 1:26 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 34 min |
| Jul 6, 1:51 PM EDT | Special Weather Statement | FFC | Forsyth | 39 min |
| Jul 6, 2:04 PM EDT | Special Weather Statement | FFC | Whitfield | 41 min |
| Jul 6, 2:26 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 49 min |
| Jul 6, 2:27 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 48 min |
| Jul 6, 2:33 PM EDT | Special Weather Statement | FFC | White | 27 min |
| Jul 6, 2:38 PM EDT | Special Weather Statement | FFC | Fannin | 37 min |
| Jul 6, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Madison | 49 min |
| Jul 6, 2:54 PM EDT | Special Weather Statement | FFC | Pickens | 51 min |
| Jul 6, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Fannin, Gilmer, Lumpkin, Pickens and 1 more | 45 min |
| Jul 6, 3:18 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 42 min |
| Jul 6, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 45 min |
| Jul 6, 3:56 PM EDT | Special Weather Statement | FFC | White | 49 min |
| Jul 6, 4:03 PM EDT | Special Weather Statement | FFC | Morgan | 27 min |
| Jul 6, 4:11 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 49 min |
| Jul 6, 4:29 PM EDT | Special Weather Statement | FFC | Chattooga | 31 min |
| Jul 6, 4:34 PM EDT | Special Weather Statement | FFC | Dade | 41 min |
| Jul 6, 4:46 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 44 min |
| Jul 6, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Wilkes | 52 min |
| Jul 6, 5:12 PM EDT | Special Weather Statement | FFC | Walton | 33 min |
| Jul 6, 5:15 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 60 min |
| Jul 6, 5:36 PM EDT | Special Weather Statement | FFC | Wilkes | 24 min |
| Jul 6, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 48 min |
| Jul 6, 6:55 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.